MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542914
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Breast Mass (2439); No Code Available (3191)
Date of Event 09/01/1997
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right generalized illness, lactation disorder, surgical intervention.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent primary breast augmentation with a 425/475cc mentor siltex contour profile moderate on both sides and experienced fatigue, inflammation, ibs, tumors with surgeries to remove tumors, brain fog, tinnitus loss of hearing, imbalance falling issues, rheumatoid joint aches swelling, pain in chest arms, falling asleep on knees, sleep disorders, dry painful eyes & mouth, depression anxiety panic attacks ptsd, smell things that aren't present, dercums disease & that required 16 surgeries to remove tumors, stage ii lipodema & has to do therapy surgeries, endometriosis, pcos, infertility issues, food intolerance's, shingles, vertigo, nausea vomiting, restless leg disorder, tachacardia, tremors, migraines,muscle pain & weakness, hair loss, acid reflex, cracked heels, choking issues, weight gain, night sweats, shortness of breath, scallop tongue fissured tongue ulcers on tongue, low grade fever, eyes are gooped shut, pink eye, post nasal drip, oral allergies syndrome, boils, tmj, carpool tunnel, pain breast and armpits postoperatively.As a result, the devices will be explanted on (b)(6) 2020.This report is for the patient¿s right-sided device.
 
Additional Manufacturer Narrative
On september 9, 2020, mentor became aware that lactation disorder as patient also reported breast feeding difficulty was inadvertently missed in the event description under section b5 of the initial submission.This supplemental report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware of the location of breast mass, and hence patient code "breast lumps" under field h6 has been added on this form."tumors" was previously reported as part of generalized illness.This supplemental report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10505120
Report Number1645337-2020-11159
Device Sequence Number1217445
Product Code FWM
UDI-Device Identifier00081317001881
UDI-Public00081317001881
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2004
Device Model Number3542914
Device Catalogue Number3542914
Device Lot Number153978
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer09/09/2020
10/06/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date09/09/2020
10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR